Your browser doesn't support javascript.
loading
Show: 20 | 50 | 100
Results 1 - 1 de 1
Filter
Add filters








Type of study
Language
Year range
1.
Rev. méd. Chile ; 145(3): 393-396, Mar. 2017.
Article in Spanish | LILACS | ID: biblio-845553

ABSTRACT

Diabetic ketoacidosis with mild hyperglycemia is a major complication of sodium-glucose cotransporter 2 inhibitors. Although its use is not approved for patients with type 1 diabetes mellitus, the drug is often prescribed with the hope of optimizing metabolic control. We report a 20 years old female with hypothyroidism and type 1 diabetes consulting for vomiting and abdominal pain. The patient had used canagliflozin during the two previous months. Laboratory showed a blood glucose of 200 mg/dl, a severe metabolic acidosis (pH 7.1) and ketonemia. The patient was successfully treated in the intensive care unit.


Subject(s)
Humans , Female , Adult , Diabetic Ketoacidosis/chemically induced , Canagliflozin/adverse effects , Hyperglycemia/chemically induced , Hypoglycemic Agents/adverse effects , Diabetic Ketoacidosis/diagnosis , Diabetes Mellitus, Type 1/drug therapy , Canagliflozin/therapeutic use , Sodium-Glucose Transporter 2 Inhibitors , Hyperglycemia/diagnosis , Hypoglycemic Agents/therapeutic use
SELECTION OF CITATIONS
SEARCH DETAIL